Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 245, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2008, 6:40 PM CDT for 4 counties in Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 6:40 PM CDT (23:40 UTC)
- Expired
- May 31, 2008, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:10 PM CDT | HAIL 1 | 1 N Elsah, IL | |
| May 31, 7:10 PM CDT | HAIL 1 | 4 S Otterville, IL | |
| May 31, 7:17 PM CDT | HAIL 1 | Grafton, IL | |
| May 31, 7:18 PM CDT | HAIL 1 | Elsah, IL | |
| May 31, 7:22 PM CDT | HAIL 0.88 | 3 S Mcclusky, IL | REPORT FROM DOW |
| May 31, 7:30 PM CDT | TSTM WND GST 50 | 3 Se Jerseyville, IL | |
| May 31, 7:30 PM CDT | HAIL 1 | 3 Se Jerseyville, IL | |
| May 31, 7:35 PM CDT | HAIL 0.88 | 5 W Brighton, IL | |
| May 31, 7:38 PM CDT | HAIL 0.88 | 1 W Brighton, IL | |
| May 31, 7:40 PM CDT | HAIL 0.75 | Brighton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 312340
SVRLSX
ILC013-083-117-119-MOC113-183-189-010030-
/O.NEW.KLSX.SV.W.0245.080531T2340Z-080601T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
EXTREME NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
CALHOUN COUNTY IN SOUTHWEST ILLINOIS
SOUTHERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS
NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 730 PM CDT
* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
WEST OF ORCHARD FARMS...OR 6 MILES NORTHEAST OF ST. PAUL...AND
MOVING EAST AT 31 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORCHARD FARMS...
GRAFTON...
ELSAH...
PORTAGE DES SIOUX...
GODFREY...
BRIGHTON...
ALTON...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3914 9012 3889 9006 3882 9056 3893 9058
3896 9086
TIME...MOT...LOC 2340Z 259DEG 27KT 3893 9067
$$
CARNEY2 follow-up statements
000 WWUS53 KLSX 010015 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 714 PM CDT SAT MAY 31 2008 MOC113-010024- /O.CAN.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/ LINCOLN MO- 714 PM CDT SAT MAY 31 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. HOWEVER...MORE STRONG STORMS ARE MOVING IN FROM THE WEST...REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 3889 9006 3882 9056 3902 9059 3914 9012 TIME...MOT...LOC 0014Z 258DEG 28KT 3900 9036 $$ ILC013-083-117-119-MOC183-189-010030- /O.CON.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/ MADISON IL-JERSEY IL-CALHOUN IL-MACOUPIN IL-ST. LOUIS MO- ST. CHARLES MO- 714 PM CDT SAT MAY 31 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHEASTERN ST. CHARLES...EXTREME NORTHEASTERN ST. LOUIS... SOUTHWESTERN MACOUPIN...CALHOUN...SOUTHERN JERSEY AND NORTHWESTERN MADISON COUNTIES... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELSAH...OR ABOUT 9 MILES SOUTH OF JERSEYVILLE...MOVING EAST AT 32 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... MCCLUSKY...DELHI...BRIGHTON...GODFREY...MILES STATION AND PIASA. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3889 9006 3882 9056 3902 9059 3914 9012 TIME...MOT...LOC 0014Z 258DEG 28KT 3900 9036 $$ CARNEY
000
WWUS53 KLSX 010020
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SAT MAY 31 2008
ILC013-010028-
/O.CAN.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
CALHOUN IL-
718 PM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALHOUN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
HOWEVER...ADDITIONAL STORMS ARE MOVING IN FROM THE WEST. STAY ALERT
FOR MORE STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 3889 9006 3884 9045 3896 9048 3896 9047
3897 9048 3905 9050 3914 9012
TIME...MOT...LOC 0018Z 258DEG 28KT 3900 9032
$$
ILC083-117-119-MOC183-189-010030-
/O.CON.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
718 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN ST. CHARLES...EXTREME NORTHEASTERN ST. LOUIS...
SOUTHWESTERN MACOUPIN...SOUTHERN JERSEY AND NORTHWESTERN MADISON
COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELSAH...OR ABOUT 9 MILES SOUTH OF JERSEYVILLE...MOVING EAST AT
32 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...DELHI...
BRIGHTON...GODFREY...MILES STATION AND PIASA.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
QUARTER SIZED HAIL HAS BEEN REPORTED JUST EAST OF GRAFTON ILLINOIS.
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3889 9006 3884 9045 3896 9048 3896 9047
3897 9048 3905 9050 3914 9012
TIME...MOT...LOC 0018Z 258DEG 28KT 3900 9032
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:40 PM CDT, 0 minutes earlier.
Area forecast discussion, May 31, 6:40 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 640 PM CDT SAT MAY 31 2008 .DISCUSSION... /257 PM CDT SAT MAY 31 2008/ A WEAK COLD FRONT HAS SETTLED INTO THE NORTHERN OZARKS THIS AFTERNOON. SURFACE DEWPOINTS HAVE FALLEN OFF INTO THE UPPER 50S TO LOWER 60S NORTH OF THE FRONT BUT REMAIN IN THE UPPER 60S TO LOWER 70S SOUTH OF THE FRONT. THE FRONT IS EXPECTED TO SETTLE SOUTHWARD TONIGHT AND ON SUNDAY. WEAK HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND SUNDAY. THE FRONTAL BOUNDARY IS THEN FORECAST TO LIFT NORTHEAST ACROSS THE AREA MONDAY NIGHT. LOW LEVEL MOISTURE WAS POOLED ACROSS SOUTHERN KS AND SOUTHERN MO THIS MORNING. CONVECTION CONTINES TO DRIFT ACROSS THE OZARKS THIS AFTERNOON AND IS EXPECTED TO AFFECT THE SOUTHERN PORTION OF THE FORECAST AREA LATER THIS AFTERNOON AND TONIGHT. POPS WILL REMAIN FAIRLY LOW FOR THE AREA THROUGH SUNDAY NIGHT. STRONG LOW LEVEL WARM AIR ADVECTION/MOISTURE ADVECTION IS FORECAST BY THE MODELS INTO THE AREA MONDAY AND MONDAY NIGHT WITH HIGHER POPS. BESIDES IT WILL NOT HAVE RAINED FOR NEARLY 2 DAYS BY THEN. A SIGNIFICANT UPPER TROF IS FORECAST TO DIG INTO THE GREAT PLAINS BY EARLY THURSDAY. NOW THE GFS IS DEEPER AND SLOWER WITH THIS SYSTEM THAN THE ECMWF. WIDESPREAD CONVECTION IS EXPECTED LATE IN THE WEEK WITH THIS STRONG SHORT WAVE AS IT SWINGS ACROSS. TPS && .AVIATION... /633 PM CDT SAT MAY 31 2008/ FOR THE 00Z TAFS... THUNDERSTORMS HAVE BLOSSOMED OVER THE LAST FEW HOURS INVOF OF INTERSTATE 70 WHERE HEATING TODAY RESULTED IN A MODERATELY UNSTABLE AIR MASS. PRIND ARE THAT LOW LEVEL CONVERGENCE CENTERED AROUND 3-5KT AGL IS THE DRIVING MECHANISM. PCPN SHOULD END AT KCOU IN THE NEXT HR OR SO WITH THUNDERSTORMS IMPACTING KSTL/KSUS FOR THE NEXT FEW HOURS. THESE STORMS HAVE BEEN PRODUCING SOME GUSTY WINDS DUE TO RATHER STEEP LOW LEVEL LAPSE RATES AND HENCE PUT SOME DECENT GUSTS IN WITH THE TSRA. MID-HIGH CLOUDS WILL BE LEFT IN THE WAKE OF THE THUNDERSTORMS AND THIS CLOUD SHOULD THIN/CLEAR OVERNIGHT LEAVING LIGHT WINDS AND SMALL T/TD SPREADS FROM KCOU THRU KSTL. DUE TO THIS I ADDED SOME FOG. FOG SHOULD LIFT IN THE MORNING WITH DIURNAL CU DEVELOPING ON SUNDAY MONRING. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 31, 4:30 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT SAT MAY 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 430 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL INTO SOUTHEAST MISSOURI AS WELL AS SOUTHERN ILLINOIS PRIMARILY THIS EVENING. THE MAIN THREAT FROM THE STORMS WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN OZARKS ON SUNDAY. THE MAIN THREAT FROM THE STORMS WILL BE LARGE HAIL AND POSSIBLE DAMAGING WINDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA MONDAY AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE STORMS. THERE IS YET ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...AS WELL AS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT OVER PARTS OF CENTRAL INTO SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS INTO THE EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Local storm report, May 31, 6:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL GODFREY 38.97N 90.19W
05/31/2008 E0.50 INCH MADISON IL TRAINED SPOTTER
SOME STREET FLOODING
&&
EVENT NUMBER 00282
TRUETTLocal storm report, May 31, 6:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM FUNNEL CLOUD OLD MONROE 38.93N 90.75W
05/31/2008 ST. CHARLES MO FIRE DEPT/RESCUE
&&
EVENT NUMBER 00283
TRUETTLocal storm report, May 31, 6:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 5 W GREENVILLE 38.89N 89.49W
05/31/2008 E1.00 INCH BOND IL TRAINED SPOTTER
&&
EVENT NUMBER 00284
SIPPRELLLocal storm report, May 31, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM FUNNEL CLOUD 2 WSW OLD MONROE 38.92N 90.78W
05/31/2008 ST. CHARLES MO FIRE DEPT/RESCUE
&&
CORRECTED LOCATION
EVENT NUMBER 00283
TRUETTLocal storm report, May 31, 6:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL OLD MONROE 38.93N 90.75W
05/31/2008 E1.00 INCH ST. CHARLES MO FIRE DEPT/RESCUE
OCCASIONALLY GOLF BALL SIZED HAIL.
&&
EVENT NUMBER 00285
TRUETTLocal storm report, May 31, 6:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 W OLD MONROE 38.93N 90.80W
05/31/2008 E1.00 INCH LINCOLN MO FIRE DEPT/RESCUE
OCCASIONALLY GOLF BALL SIZED HAIL...NEAR HIGHWAYS 00
AND C
&&
CORRECTED COUNTY/STATE...LOCATION...REMARKS
EVENT NUMBER 00285
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 31 min |
| May 30, 7:38 PM CDT | Tornado Warning | LSX | Montgomery | 37 min |
| May 30, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 48 min |
| May 30, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 50 min |
| May 30, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 45 min |
| May 30, 9:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison, Montgomery | 49 min |
| May 30, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison | 41 min |
| May 30, 9:51 PM CDT | Flash Flood Warning | LSX | Calhoun, Jersey, Madison | 6 hr |
| May 30, 9:58 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison | 47 min |
| May 30, 10:21 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 39 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 49 min |
| May 30, 11:18 PM CDT | Flash Flood Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 6 hr |
| May 31, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery | 44 min |
| May 31, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 27 min |
| May 31, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 52 min |
| May 31, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 40 min |
| May 30, 7:35 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Monroe, Montgomery, Ralls | 4 hr |
| May 30, 7:41 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Warren | 49 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 45 min |
| May 30, 8:28 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 47 min |
| May 30, 9:08 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 52 min |
| May 30, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 32 min |
| May 30, 9:49 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 41 min |
| May 31, 8:40 AM CDT | River Flood Warning | LSX | Lincoln | 22 hr |
| May 31, 5:14 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 31 min |
| May 31, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 41 min |
| May 31, 6:59 PM CDT | Areal Flood Advisory | LSX | Callaway, Montgomery, Warren | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.